# SDR DALA2019100985802

- Difficulty date: October 7, 2019
- Submitted: October 9, 2019
- Operation: Air carrier
- Aircraft: N673DL
- Make and model: Boeing 757232
- Aircraft serial: 25978
- Aircraft time: 85,260 hours, 38,696 cycles
- System (JASC): 5270 · Door Warning System
- Part: Nut
- Condition: Loose
- Location: R3 Door Sensor
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RT AFT ENTRY DOOR MESSAGE ILLUMINATED ON EICAS DURING DESCENT THRU 14000 AND REMAINED ILLUMINATED UNTIL TOUCHDOWN.  PERFORMED QRH CHECKLIST. PRESSURIZATION REMAINED NORMAL.  FOUND R3 PAX DOOR SENSOR JAM NUT LOOSE. ADJUSTED SWITCH PER B757 AMM 52-71-00 . OPS OK. INDICATIONS NORMAL.
